# SDR 99ZZZX2409

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27MT
- Make and model: Beech 58
- Aircraft serial: TH1120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS25125E3
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - GEAR DID NOT COME DOWN WHEN FIRST SELECTED.  RECYCLED, OPS OK.  REMOVED AND REPLACED SELECTOR SWITCH.  OPS CHECK OOD.
